Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Glycocelated heamoglobin 7.6%, average of 3 month is 167. Diabetic, on glycomet gp. Do I need another tablet to control ?

I got my glycocelated heamoglobin at 7.6%, average of last three months is 167. I am a diabetic patient from last 15 years and am taking glycomet gp1 in the morning and gp2 in the night with pioglitazine 7.5 a day. Do i need to add any other tablet for getting under control. I walk daily nearly 4 kms. but at a normal pace. I am also a hypertension patient and taking telsartan AM in the morning and ramipril 2.5 mg in the night. Pls help me. AAAAA My e-mail address is YYYY@YYYY .
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
I have noted your post ? I think you no need to change the present medications ,but try to change your life style and daily required calories. If not able to bring down. HbA1c better considering insulin Even now you can try tab acarbose
Answered: Thu, 13 Sep 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor